Share this:


Posted by @dad3012323 in Heart & Blood Health, Sep 12, 2011

I'm having irregular heart rhythms sometimes between 5 to 20 beats. It seems to happen after a cup of coffee. Does caffeine disrupt normal rhythms? It has me worried. And the arrythmia might last from 10-20 minutes. Anyone experiencing this?


Posted by @biltrak, Sep 21, 2011

I experienced a temporary syncope while driving and totaled my car. No serious injury though. Local DR had me cut back on atenolol and the thought was I could be over-medicated as I take several other medications. Previous spells were shorter-lived and far apart.

Mayo put me on a heart monitor last year. This summer, (20011), They collected data from the implant and decided I had a heart aarrythma which probably triggered my fainting spells. I opted for minimal RX treatment as opposed to a pacemaker for a period of time to see if this corrected the problem. Next year at Mayo, maybe I'll have an answer. Pacemaker??


Posted by @dad3012323, Sep 21, 2011

Thank you for the reply. Although thankfully my symptoms are arrythmia at this time, I did experience temporary syncope last year. Luckilly I wasn't driving at the time it happened. I do take many medications but up until lately haven't had any arrythmia. I did wear a 24 hour holter monitor about 2 months ago but nothing of note was recorded. But since then the irregular beats have gotten more frequent.

I'm going to my cardiologist next week for a nuclear stress test. I will tell him then about the more frequent arrythmia lately.


Posted by @sisterlove, Oct 18, 2011

In a recent EKG my arrythmia beats are below normal, very slow. Mine are 48 beat per minute and normal is 60-100 beats per minute. Not sure how serious this is? Anyone else have a LOW arrythmia?

Posted by Anonymous-787ec7b3, Mar 20, 2012

The caffine in coffee (chocolate and other sources) can instigate this. I have had this for years and have found that 300mg of Magnesium and 200 mg of CoQ10 have nearly eliminated the PVC's and PAC's. See a cardiologist for evaluation and reassurance

Please login or become a member to post a comment.